Minimal surfaces and deformations of holomorphic curves in Kähler-Einstein manifolds
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 29 (2000) no. 2, p. 473-481
@article{ASNSP_2000_4_29_2_473_0,
     author = {Arezzo, Claudio},
     title = {Minimal surfaces and deformations of holomorphic curves in K\"ahler-Einstein manifolds},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 29},
     number = {2},
     year = {2000},
     pages = {473-481},
     zbl = {1010.58006},
     mrnumber = {1784183},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_2000_4_29_2_473_0}
}
Arezzo, Claudio. Minimal surfaces and deformations of holomorphic curves in Kähler-Einstein manifolds. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 29 (2000) no. 2, pp. 473-481. http://www.numdam.org/item/ASNSP_2000_4_29_2_473_0/

[1] C. Arezzo, Complete minimal surfaces in hyperkähler manifolds, Compositio Math. 112 (1998), 33-40. | MR 1622739 | Zbl 0908.53032

[2] C. Arezzo - M.J. Micallef, Minimal surfaces in flat tori, to appear in Geom. Funct. Anal. | MR 1791136 | Zbl 0996.53040

[3] C. Arezzo - M.J. Micallef - G.P. Pirola, Stable complete minimal surfaces offinite total curvature, preprint.

[4] M. Atiyah - N. Hitchin, "The Geometry and Dynamics of Magnetic Monopoles", Princeton University Press, Princeton, 1988. | MR 934202 | Zbl 0671.53001

[5] S. Bloch, Semi-regularity and deRham cohomology, Invent. Math. 17 (1972), 51-66. | MR 325613 | Zbl 0254.14011

[6] J. Chen - G. Tian, Minimal surfaces in Riemannian 4-manifolds, Geom. Funct. Anal. 7 (1997), 873-916. | MR 1475549 | Zbl 0891.53042

[7] S.K. Donaldson, Moment maps and diffeomorphisms, Asian J. Math. 3 (1999), 1-16. | MR 1701920 | Zbl 0999.53053

[8] J. Eells - L. Lemaire, Deformations of metrics and associated harmonic maps, Proc. Indian Academy of Science 90 (1981), 33-45. | MR 653945 | Zbl 0509.58017

[9] P. Griffithset Al., Infinitesimal variations of Hodge structure, I, II and III, Compositio Math. 50 (1983), 109-324. | Numdam | Numdam | MR 720288 | Zbl 0576.14009

[10] A. Hirschowitz, Sur la postulation generique des courbes rationnelles, Acta Math. 146 (1981), 209-230. | MR 611384 | Zbl 0475.14027

[11] K. Kodaira, "Complex Manifolds and Deformations of Complex Structures", Grundlehren der Mathematischen Wissenschaften n. 283, Springer-Verlag, 1986. | MR 815922 | Zbl 0581.32012

[12] B. Lawson - J. Simons, On stable currents and their applications to global problems in real and complex geometry, Ann. of Math. 98 (1973), 427-450. | MR 324529 | Zbl 0283.53049

[13] Y.-I. Lee, Lagrangian minimal surfaces in Kähler-Einstein surfaces of negative scalar curvature, Comm. Anal. Geom. 2 (1994), 579-592. | MR 1336896 | Zbl 0843.58024

[14] Y.-I. Lee, The Deformation of Lagrangian Minimal Surfaces in Kahler-Einstein Surfaces, J. Differential Geom. 50 (1998), 299-330. | MR 1684983 | Zbl 0969.53046

[15] M.J. Micallef, Stable minimal surfaces in Euclidean space, J. Differential Geom. 19 (1984), 57-84. | MR 739782 | Zbl 0527.32016

[16] M.J. Micallef - J.G. Wolfson, The second variation of area of minimal surfaces in four-manifolds, Math. Ann. 295 (1993), 245-267. | MR 1202392 | Zbl 0788.58016

[17] R. Schoen, The role of harmonic mappings in rigidity and deformation problems, Proc. of the Osaka International Conf. on Complex Geometry, G. Komatsu and Y Sakane (eds.) (1993), 179-200. | MR 1201611 | Zbl 0806.58013

[18] J. Simons, Minimal varieties in riemannian manifolds, Ann. of Math. 88 (1968), 62-105. | MR 233295 | Zbl 0181.49702

[19] Y.T. Siu - S.T. Yau, Compact Kähler manifolds ofpostive bisectional curvature, Invent. Math. 59 (1980), 189-204. | MR 577360 | Zbl 0442.53056

[20] J. Steenbrink, Some remarks about the Hodge conjecture, In: "Hodge Theory", Lecture Notes in Math., 1246, Springer, Berlin-New York, 1987, 165-175. | MR 894051 | Zbl 0629.14004

[21] S. Trapani - G. Valli, One-harmonic maps on Riemann surfaces, Comm. Anal. Geom. 3 (1995), 645-681. | MR 1371212 | Zbl 0851.58013

[22] B. White, Minimal submanifolds for varying riemannian metrics, Indiana Univ. Math. J. 40 (1991), 161-200. | MR 1101226 | Zbl 0742.58009

[23] J.G. Wolfson, Minimal surfaces in Kähler surfaces and Ricci curvature, J. Differential Geom. 29 (1989), 281-294. | MR 982175 | Zbl 0667.53044

[24] J.G. Wolfson, Minimal Lagrangian diffeomorphisms and the Monge-Ampere equation, J. Differential Geom. 46 (1997), 335-373. | MR 1484047 | Zbl 0926.53032

[25] S.-T. Yau, Open problems in geometry, Proc. Symp. Pure Math. A.M.S. 54 (1993), 1-28. | MR 1216573 | Zbl 0801.53001